ON SUBSPACE-DISK TRANSITIVITY OF BILATERAL WEIGHTED SHIFTS

Main Article Content

Nareen Bamerni Adem Kilicman

Abstract

In this paper, we give some properties of subspace-disk transitive operators and use them to
characterize subspace-disk transitive bilateral weighted shifts in terms of their weight sequences. As a consequence,
we show that a bilateral weighted shift is subspace-disk transitive if and only if it satisfies the subspace-diskcyclic
criterion. Then, we give a much simpler condition for some other cases.
Keywords: subspace-diskcyclic operators, subspace-disk transitive operators, weighted shifts

Downloads

Download data is not yet available.

Article Details

How to Cite
BAMERNI, Nareen; KILICMAN, Adem. ON SUBSPACE-DISK TRANSITIVITY OF BILATERAL WEIGHTED SHIFTS. MJS, [S.l.], v. 34, n. 2, p. 208-213, dec. 2015. ISSN 2600-8688. Available at: <https://mjs.um.edu.my/article/view/6570>. Date accessed: 25 june 2019. doi: https://doi.org/10.22452/mjs.vol34no2.9.
Section
Articles